2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 5 [rss]
M. Mars. Stability of marginally outer trapped surfaces and geometric inequalities Chapter in General relativity, cosmology and astrophysics Springer, Cham 177 (2014) , 191–208. MathScinet [bib]
M. A. Javaloyes. Corrigendum to ``Chern connection of a pseudo-Finsler metric as a family of affine connections'' [MR3194771] Publ. Math. Debrecen 85 (2014) no. 3-4 , 481–487. MathScinet [bib]
R. M. Rubio. Complete constant mean curvature spacelike hypersurfaces in the Einstein--de Sitter spacetime Rep. Math. Phys. 74 (2014) no. 1 , 127–133. MathScinet [bib] [doi]
A. Romero, R. M. Rubio, J. J. Salamanca. Spacelike graphs of finite total curvature in certain 3-dimensional generalized Robertson-Walker spacetime Rep. Math. Phys. 73 (2014) no. 2 , 241–254. MathScinet [bib] [doi]
P. Galindo, M. Mars. McGehee regularization of general $\rm SO(3)$-invariant potentials and applications to stationary and spherically symmetric spacetimes Classical Quantum Gravity 31 (2014) no. 24 , 245008, 36. MathScinet [bib] [doi]
M. Barros, A. Ferrández. On the energy density of helical proteins J. Math. Biol. 69 (2014) no. 6-7 , 1801–1813. MathScinet [bib] [doi]
M. A. Javaloyes, M. Sánchez. Finsler metrics and relativistic spacetimes Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 9 , 1460032, 15. MathScinet [bib] [doi]
F. J. Palomo, F. J. Rodríguez, A. Romero. New characterizations of compact totally umbilical spacelike surfaces in 4-dimensional Lorentz-Minkowski spacetime through a lightcone Mediterr. J. Math. 11 (2014) no. 4 , 1229–1240. MathScinet [bib] [doi]
F. Martín, B. White. Properly embedded, area-minimizing surfaces in hyperbolic 3-space J. Differential Geom. 97 (2014) no. 3 , 515–544. MathScinet [bib]
M. Mars, A. Soria. Geometry of normal graphs in Euclidean space and applications to the Penrose inequality in Minkowski Ann. Henri Poincaré 15 (2014) no. 10 , 1903–1918. MathScinet [bib] [doi]
J. M. M. Senovilla. Erratum to: Singularity theorems and their consequences [\refcno 1623229] Gen. Relativity Gravitation 46 (2014) no. 6 , Art. 1746, 1. MathScinet [bib] [doi]
M. Ortega, F. J. Palomo, A. Romero. Componentwise conformal vector fields on Riemannian almost product manifolds Balkan J. Geom. Appl. 19 (2014) no. 1 , 88–99. MathScinet [bib]
A. Romero, R. M. Rubio, J. J. Salamanca. A new approach for uniqueness of complete maximal hypersurfaces in spatially parabolic GRW spacetimes J. Math. Anal. Appl. 419 (2014) no. 1 , 355–372. MathScinet [bib] [doi]
B. Olea. Canonical variation of a Lorentzian metric J. Math. Anal. Appl. 419 (2014) no. 1 , 156–171. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. The Friedmann cosmological models revisited as an harmonic motion and new exact solutions Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 5 , 1450050, 13. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
M. A. Javaloyes. Chern connection of a pseudo-Finsler metric as a family of affine connections Publ. Math. Debrecen 84 (2014) no. 1-2 , 29–43. MathScinet [bib]
F. J. Palomo. A new characterization of the $n$-dimensional Einstein static spacetime J. Geom. Phys. 81 (2014) , 112–116. MathScinet [bib] [doi]
L. Ferrer, F. Martín, M. Umehara, K. Yamada. A construction of a complete bounded null curve in $\bf C^3$ Kodai Math. J. 37 (2014) no. 1 , 59–96. MathScinet [bib] [doi]
Powered by bibtexbrowser